# SDR DALA1136210121

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 69,477 hours, 32,456 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T630168
- Condition: Unknown
- Location: Mec Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC DOOR SKIN (P/N:141T6301-57) FABRICATED AND INSTALLED PER PRI490906-14 REV.0 DATED 21APR2011, PRI490906-14 REV.0 COMPARED WITH ER/A490906-14 REV.0 DATED 20MAY2011 1237HRS FOUND IN COMPLIANCE.
